Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
cshock1

What's Wrong With My Accutane :/

Recommended Posts

For about 3 days now I've been taking double dose like my derm said. I went from 30mg to 60mg and I've only been on accutane for a total of 16 days so far, and for some reason once I started taking 60mg I stopped getting dry and the last 3 days I haven't had to put Chapstick on and my skin is oily. What the hell!!!!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×